# SDR FDEA200905201752

- Difficulty date: May 20, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- Aircraft time: 82,824 hours, 22,605 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB3935
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E FOUND STIFFENER WITH CRACK.  REPAIRED AREA IAW SRM 57-00-01 FIG 10 VOL I.
